# SDR MASA2011040802376

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 18,562 hours, 14,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 RT EMERGENCY DOOR HANDLE W/N CLOSE.  MX R2 VELCRO.
